Advanced

On the dual of Lyapunov's second theorem

Rantzer, Anders LU (2000) In Proceedings of the 2000 American Control Conference 2. p.1186-1189
Abstract
A stability criterion for nonlinear systems is presented and can be viewed as a dual to Lyapunov's second theorem. The criterion has a physical interpretation in terms of the stationary density of a substance that is generated in all points of the state space and flows along the system trajectories. If the stationary density is finite everywhere except at a singularity in the origin, then the system is stable in the sense that almost all trajectories converge towards the origin
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
keywords
state-space methods, stability criteria, phase space methods, duality (mathematics), nonlinear control systems
in
Proceedings of the 2000 American Control Conference
volume
2
pages
1186 - 1189
publisher
IEEE--Institute of Electrical and Electronics Engineers Inc.
external identifiers
  • Scopus:0034540494
ISBN
0-7803-5519-9
DOI
10.1109/ACC.2000.876687
language
English
LU publication?
yes
id
826e42fd-c480-4fd4-80d8-1bbde2299c6e (old id 538009)
date added to LUP
2007-09-24 16:46:23
date last changed
2016-10-13 04:48:31
@misc{826e42fd-c480-4fd4-80d8-1bbde2299c6e,
  abstract     = {A stability criterion for nonlinear systems is presented and can be viewed as a dual to Lyapunov's second theorem. The criterion has a physical interpretation in terms of the stationary density of a substance that is generated in all points of the state space and flows along the system trajectories. If the stationary density is finite everywhere except at a singularity in the origin, then the system is stable in the sense that almost all trajectories converge towards the origin},
  author       = {Rantzer, Anders},
  isbn         = {0-7803-5519-9},
  keyword      = {state-space methods,stability criteria,phase space methods,duality (mathematics),nonlinear control systems},
  language     = {eng},
  pages        = {1186--1189},
  publisher    = {ARRAY(0x84f8780)},
  series       = {Proceedings of the 2000 American Control Conference},
  title        = {On the dual of Lyapunov's second theorem},
  url          = {http://dx.doi.org/10.1109/ACC.2000.876687},
  volume       = {2},
  year         = {2000},
}